# SDR NACA2024060800003

- Difficulty date: June 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,243 hours, 20,684 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Condition: Failed
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING IS ALMOST UNCONTROLLABLE ON BOTH PACKS IN AUTO AND MANUAL MODE. WHEN ON APU AIR, IT COVERS THE WHOLE COCKPIT WITH A LOT OF CONDENSATION. REMOVED AND REPLACED TRIM AIR PRESSURE REGULATOR AND SHUTOFF VALVE. PART INFORMATION MISSING.
